Publications

Found 2268 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Almeida J, Weil P. Reduced factorizations in free profinite groups and join decompositions of pseudovarieties. Internat. J. Algebra Comput.. 1994;4:375-403.Edit
Almeida J. Recent developments in the theory of implicit operations. In: Monoids and semigroups with applications (Berkeley, CA, 1989). World Sci. Publ., River Edge, NJ; 1991. 1. p. 105-117p. Edit
Almeida J, Perrin D. Gérard Lallement (1935–2006). Semigroup Forum. 2009;78:379-383.Edit
Almeida J, Borlido C. Complete κ-reducibility of pseudovarieties of the form DRH. International Journal of Algebra and Computation. 2017;27(2):189-235.Edit
Almeida J, Higgins PM, Volkov M. An addendum: ``The gap between partial and full'' [Internat. J. Algebra Comput. \bf 8 (1998), no. 3, 399–430; MR1627844 (99g:20102)]. Internat. J. Algebra Comput.. 2001;11:131-135.Edit
Almeida R, Gonçalves H, Rocha AP, Bernardes J. A wavelet-based method for assessing fetal cardiac rhythms from abdominal ECGs. In: Computing in Cardiology. Vol 40.; 2013. 2. p. 289-292p. Edit
[2016-25] Almeida J, Shahzamanian M.. The finite basis and finite rank properties for pseudovarieties of semigroups .Edit
Almeida J. Equations for pseudovarieties. In: Formal properties of finite automata and applications (Ramatuelle, 1988). Vol 386. Springer, Berlin; 1989. 1. p. 148-164p. (Lecture Notes in Comput. Sci.; vol 386).Edit
[2006-19] Almeida J, Costa JC, Zeitoun M. Complete reducibility of pseudovarieties .Edit
Almeida J, Costa JC, Zeitoun M. Complete reducibility of pseudovarieties. In: Semigroups and formal languages. World Sci. Publ., Hackensack, NJ; 2007. 9. p. 9-25p. Edit
Almeida J, Silva PV. On the hyperdecidability of semidirect products of pseudovarieties. Comm. Algebra. 1998;26:4065-4077.Edit
Almeida J, Cardoso Â. A sequence of weakly monotonic automata with increasing level. Int. J. Algebra. 2013;7:91-100.Edit
[2017-5] Almeida J, Ésik Z, Pin J-. Commutative positive varieties of languages .Edit
[2011-31] Almeida J, Klíma O. On the irreducibility of pseudovarieties of semigroups .Edit
Almeida J. Some algorithmic problems for pseudovarieties. Publ. Math. Debrecen. 1999;54:531-552.Edit
[2009-29] Almeida J, Margolis SW, Steinberg B, Volkov M. Characterization of group radicals with an application to Mal'cev products .Edit
Almeida J. Residually finite congruences and quasiregular subsets in uniform algebras. In: Proceedings of the Second Meeting of Portuguese Algebraists (Portuguese) (Porto, 1987). Univ. Porto, Porto; 1987. 1. p. 11-31p. Edit
Almeida R, Silva M., Rocha AP. Exploring QT variability dependence from heart rate in coma and brain death on pediatric patients. In: Computing in Cardiology Conference (CinC), 2013.; 2013. 6. p. 61-64p. Edit
Almeida J, Escada AP. The globals of some subpseudovarieties of DA. Internat. J. Algebra Comput.. 2004;14:525-549.Edit
Almeida J, Weil P. Relatively free profinite monoids: an introduction and examples. In: Semigroups, formal languages and groups (York, 1993). Vol 466. Kluwer Acad. Publ., Dordrecht; 1995. 7. p. 73-117p. (NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci.; vol 466).Edit
Almeida J, Margolis S, Steinberg B, Volkov M. Characterization of group radicals with an application to Mal\cprime cev products. Illinois J. Math.. 2010;54:199-221.Edit
[2009-39] Almeida J, Klíma O. New decidable upper bound of the second level in the Straubing-Thérien concatenation hierarchy .Edit
Almeida J, Klíma O. On the irreducibility of pseudovarieties of semigroups. Journal of Pure and Applied Algebra. 2016;220(4):1517-1524.Edit
Almeida J. Dynamics of implicit operations and tameness of pseudovarieties of groups. Trans. Amer. Math. Soc.. 2002;354:387-411 (electronic).Edit
[2015-37] Almeida J, Borlido C. Complete kappa-reducibility of pseudovarieties of the form DRH .Edit

Pages